# SDR TRAX200700228

- Difficulty date: February 14, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,150 hours, 4,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT AT ASD INOP.
